# SDR USAA2014091500013

- Difficulty date: September 14, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 11,030 hours, 3,904 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Part serial: 7139
- Condition: Low Pressure
- Location: R1 Door
- Part time: 58,392 hours, 21,637 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PRESS LOW.  REPLACED R1 DOOR SLIDE IAW JOB CARD 26L00025010.
